MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number RNS-300M-K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cellulitis (1768); Unspecified Infection (1930)
Date of Event 03/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The patient was initially implanted with the neurostimulator and three depth leads.
 
Event or Problem Description
The patient was admitted to the hospital on (b)(6) 2018 for red, painful scalp and fever.He was seen by an infectious disease specialist and prescribed antibiotics for scalp cellulitis.The patient was discharged on (b)(6) 2018.On (b)(6) 2018 the patient was seen by his neurologist and another week of antibiotics was prescribed.The patient was seen again on (b)(6) 2018, at which time it was determined that the system would be explanted on (b)(6) 2018.Neuropace received the explanted rns system (neurostimulator and leads).There was no evidence of factors that could have caused or contributed to the reported event.No evidence of product malfunction or failure.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
montian view CA 94043
MDR Report Key7446764
Report Number3004426659-2018-00012
Device Sequence Number1769142
Product Code PFN
UDI-Device Identifier00855547005120
UDI-Public010085554700512017180430
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberRNS-300M-K
Device Catalogue Number1007910
Device Lot Number24506-1-1-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2018
Initial Report FDA Received Date04/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age50 YR